Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (12): 124501    DOI: 10.1088/1674-1056/20/12/124501
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
Lie symmetry and Hojman conserved quantity of a Nielsen equation in a dynamical system of relative motion with Chetaev-type nonholonomic constraint
Sun Xian-Tinga, Wang Xiao-Xiaob, Zhang Mei-Lingb, Xie Yin-Lib, Jia Li-Qunb
a School of Electric and Information Engineering, Pingdingshan University, Pingdingshan 467002, China; b School of Science, Jiangnan University, Wuxi 214122, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn